Jump to content
Important Survey - Please Participate ×

Excessive Thirst Massive Fatigue??


[Be...]

Recommended Posts

I'm about 5 months and two weeks out ladies and gents. I know this is a very wild ride I have seem moments of excessive Thirst but this sucks. And yes I drink lots of fluids so I'm just puzzled and a bit unnerved?  :( Thoughts everyone?
Link to comment
Share on other sites

You might want to try a pinch of salt in your water to help your body retain it.  I have adrenal fatigue syndrome (even before benzos), and  was always drinking a lot of water but, still thirsty.  My doctor told me to add salt to my water in the morning and to my food.  I wonder if benzo withdrawal/recovery affects our adrenals and kidneys as well?  I have very low blood pressure so salting everything a bit helped that as well.
Link to comment
Share on other sites

I too had excessive thirst for 2-3 months, especially over night. My mouth would dry out overnite. It is better now. I'm not sure but I suspected it was some other crazy symptom from WD. Never had it before in my life.
Link to comment
Share on other sites

Yhmm I'm beginning to think its adrenal fatigue in withdrawal. Craziest thing we ever went thriugh is benzo hell. Mch love evryone thanks,
Link to comment
Share on other sites

×
×
  • Create New...